# SDR 98ZZZX2172

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733MU
- Make and model: Cessna 172N
- Aircraft serial: 17268404
- Engine: Lyc O320H2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: LW16586
- Condition: Spalled
- Location: Camshaft
- Part time: 787 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SPALLED TAPPET PROBLEM.  THE CAMSHAFT WAS IN GOOD SHAPE, BUT DID NEED A REGRIND.
